How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K Your Own Question
Dr. K
Dr. K, Psychiatrist
Category: Mental Health
Satisfied Customers: 358
Experience:  15 years clinical experience in all areas of psychiatry. Holistic and practical approach.
50493013
Type Your Mental Health Question Here...
Dr. K is online now
A new question is answered every 9 seconds

Almost complete lack of energy during the day better at night.

Customer Question

Almost complete lack of energy during the day better at night. Age 88. On celexa 40 & remeron 23 mgm qd
Submitted: 6 years ago.
Category: Mental Health
Expert:  Dr. K replied 6 years ago.

Dr. K :

Can you tell me more about how long you been on the remeron & it's effects on your body?

Customer:

3-4 years on Remeron some sedation at night

Dr. K :

One thing I want to make sure about is that you're not experiencing any type of "hangover" effect from remeron.

Dr. K :

The reason I say this is that you say your energy level gets better at night.

Customer:

none

Dr. K :

Ok, so let's take a step back. You were on celexa (and already on remeron) about 8 weeks ago. Why did you switch to effexor?

Customer:

to try something "better"

Dr. K :

So were you still experiencing some depression with the celexa and wanted to see if there was a better med? How was your energy level on the celexa before the med change?

Dr. K :

You said your energy became worse with effexor. Were there any other changes with effexor?

Dr. K :

Also, what time of day do you take the celexa.

Customer:

better than now , became worse on effexro

Customer:

celexa @ remeron in PM

Dr. K :

So the good news is that as the effects of the effexor's effect on your body goes away, your energy level should improve to at least as good as it was before.

Dr. K and other Mental Health Specialists are ready to help you